Cobordism group of Morse functions on surfaces with boundary

Osamu Saeki, Takahiro Yamamoto

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish
Title of host publication Contemporary Mathematics
Subtitle of host publicationReal and Complex Singularities
PublisherAmerican Mathematical Society
Pages279-297
Volume675
ISBN (Electronic)978-1-4704-3558-5
ISBN (Print)978-1-4704-2205-9
Publication statusPublished - 2016

Cite this

Saeki, O., & Yamamoto, T. (2016). Cobordism group of Morse functions on surfaces with boundary. In Contemporary Mathematics: Real and Complex Singularities (Vol. 675, pp. 279-297). American Mathematical Society.